Irene Sciriha

Full Professor
Mathematics, Faculty of Science
University of Malta
E-mail: irene.sciriha-aquilina@um.edu.mt
Page: http://staff.um.edu.mt/isci1/

Fields of interest:

Spectral Graph Theory, Networks and Matrices, Applications to Control Theory, Chemistry and Network Properties

Recent publications:

Irene Sciriha, Mark Debono, Marta Borg, Patrick Fowler, and Barry T. Pickup.
Interlacing-extremal graphs.
Ars Math. Contemp., 6(2):261-278, 2013.

Irene Sciriha.
Maximal and extremal singular graphs.
Journal of Mathematical Sciences Springer (JMS), 182-2:117-125, 2012.

Irene Sciriha and D. M. Cardoso.
Necessary and sufficient conditions for a hamiltonian graph.
Journal of Combinatorial Mathematics and Combinatorial Computing (JCMCC), 2012.

Irene Sciriha and C.M. da Fonseca.
On the rank spread of graphs.
Linear and Multilinear Algebra (LAMA), 60-1:73–92, 2012.

Irene Sciriha and Stephanie Farrugia.
On the spectrum of threshold graphs.
ISRN Discrete Mathematics International Scholarly 108509, 2011. http://www.isrn.com/journals/dm/2011/108509/cta/